It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 Showing 21 - 40 of 222 for percocet tapering. (0.005 seconds)


... Day 3 for me after tapering from Percocet for back pain and I can relate. I feel restless and also unmotivated. ... (2 replies)
... Hey! Welcome to the board. You are in the right place for support. I'm currently tapering off Lortab as well. ... (10 replies)
... Hi, You will find a lot of support here. And you can check out previous posts by doing a search. I have a blog about tapering off of Percocet if you want to check it out. There is a detox plan at the top of this board that I also used. ... (10 replies)

Percocet Addiction
Sep 26, 2009
... Hi Michael, Welcome. I have been on Suboxone for 4 months now after a 2 year battle with hydrocodone addiction, about 180-200mg per day. My doc said to come into the first appointment in "mild to moderate withdrawls". I came in after 22hrs post last dose and did fine. The suboxone works well and quickly. I am on 16mg per day which is an average maintenance dose but I'm... (12 replies)
... hi...I am also addicted to percocet, but not at as high of a dose. I am tapering and using the detox plan. I don't think you are going to truly get over this hump til you go into treatment. ... (58 replies)
... Well, the extent of his tapering instructions were "taper down your intake of percocet". That's it. ... (8 replies)
... Percocet is actually stronger than vicodin. So it will definitely temporarily ease the vicodin withdrawal....but, depending on how many of the percs you take, the end result could be an even worse withdrawal. My recommendation is to stay away from the percs. If you truly feel you must use another opiate to ease you through the withdrawal, I say you should choose something... (3 replies)
... Ok...I am tapering off of 10/325 percocet. I have been on 80mg's daily up until the past couple weeks where I went down to 4-5 daily. This past week however, I made a jump. It was to be 3 daily (30mg's) Morning, Noon, Night. I did this on Monday & Tuesday but on tuesday night I lasted from noon until 8pm (big task for me). Then however on wednesday I got a bit... (1 replies)
... The route taken to get off the Percocet has to be a personal choice. ... (5 replies)
... Going down by 12mcg is a big deal. If you think about 25mcg is equal to taking about 10 percocet or 15 vicodin. Then it is quite a jump. ... (5 replies)
... I've been reading through the boards, debating, and I've decided I can't live like I am anymore. I've had a series of medical problems. About 2 yrs ago I was hospitalized with sepsis & with that severe abdominal pain. Through tests they found a hiatal hernia and what may or may not be pancreatic cancer. I have CT scans & tumor studies every 8 weeks. The studies are... (7 replies)
... ey were so nice about it and understanding , I started to cry silently but I'm sure they knew. It's a huge burden off my chest , I also told them I was taken my percocet every 6 hours and skipping my Morphine because I don't want to take it it's to strong and makes me sick. ... (72 replies)
... that i was tapering too quickly. I am calling my doctor on Monday to see if he will let me do a taper with valium. ... (2 replies)
... d the tapers, I was laughing heart and truly enjoying life again within a couple of months. A total restoration of me happened in about a year, but again, I was tapering for about 10 months of that year. ... (17 replies)
... hi there, congrats on your great journey, i am so proud of you, withdrawal is a hard thing to do, however in my case i have been drug free from my own tapering for over 30 days now, and boy it was hard but with the will power you can do it, i am happy for those who choose to be drug free cause its a road to no end, and like you said , you have to really want it to get it and... (58 replies)
... hi young50s! question for you - have u found that going off the pain meds has caused a flare u of your Crohn's? Going off perc has always given me stomach "issues"! regardless u should be really proud of your tapering. it's so hard. I'm trying to quit percocets as well... started off taking them for two pain disorders (back and migraines) and because addicted to them/... (26 replies)
... good morning everyone, i just want to say how helpful and caring everyone on here is, outsandiing support, c in my case i cant talk to anyone because of my situation, my hubby is a dr. and live in a small town so i feel trapped, word gets out and i am a dark horse, but my hubby is very supportive and knows the deal he used yrs ago has been clean for 7yrs now and wants the same... (58 replies)
... Hey GG, I know it's scary! But I know you can make it thru it. I am not sure if the ear/sinus thing is common. I know thru w/d I get a really runny nose. Try to taper as best as you can on the meds you have and the w/d will not be so bad. Tapering is the best way to go thru this if you want fewer w/d symptoms. The nights are so hard, I remember but it won't last... (7 replies)
... Hey Kasey! Welcome to the board! I agree with the PP. Is there any way you can taper versus quitting Cold Turkey? That is a high dose to drop off of and I think the w/d would be pretty intense and therefor the odds of relapsing could be higher. HOWEVER, there are some people who have pulled this off and I COMMEND THEM! I personally have always tried to taper. However,... (9 replies)
... Hi Found your post after surfing around the boards a bit. I also have chronic pain. My doctor changed my pain meds from Percocet to Nucynta. ... (9 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11

All times are GMT -7. The time now is 10:33 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!